Translator Disclaimer
1 November 2004 A geometric Jacquet functor
M. Emerton, D. Nadler, K. Vilonen
Duke Math. J. 125(2): 267-278 (1 November 2004). DOI: 10.1215/S0012-7094-04-12523-0

Abstract

The object of this paper is to describe the Jacquet module functor on Harish-Chandra modules via the localisation method of Beĭlinson and Bernstein.

Citation

Download Citation

M. Emerton. D. Nadler. K. Vilonen. "A geometric Jacquet functor." Duke Math. J. 125 (2) 267 - 278, 1 November 2004. https://doi.org/10.1215/S0012-7094-04-12523-0

Information

Published: 1 November 2004
First available in Project Euclid: 27 October 2004

zbMATH: 1134.22300
MathSciNet: MR2096674
Digital Object Identifier: 10.1215/S0012-7094-04-12523-0

Subjects:
Primary: 20G05 20G20

Rights: Copyright © 2004 Duke University Press

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.125 • No. 2 • 1 November 2004
Back to Top